... condom. After 20 minutes I took the plan b pill. Now a week later I am spotting dark brown with a little blood. Can I be pregnant?
Hi there Amelia26
I think what you are thinking of is implantation bleeding, which usually happens around a week after intercourse, if a baby has been conceived.
As the fertilized egg attaches itself to the womb, some women notice a very small amount of pinkish brown spotting for a day or so.
In your situation, the condom did not split, so you could not be pregnant.
On top of that, you have used Plan B, which is a huge dose of hormone, to stop you becoming pregnant.
Plan B really puts your body through a lot, & it takes time for your body to rebalance its hormones & get back to normal.
It is normal that, after taking Plan B, you will notice some bleeding, which is often very heavy. I found that during times I used Plan B, the blood was accompanied by a lot of clear mucus. Everyone is different.
It is also normal that your next period can come up to a week late, & could also be heavier (or sometimes lighter) than usual.
During the couple of weeks after taking Plan B, you may also feel very hormonal. It made me feel really depressed.
You are not pregnant from that incident of intercourse, so try not to worry (I worried like mad every time!) & just be kind to your body & rest if you need to, whilst it adjusts back to normal.
Hope that helps,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - I had sex on Friday with my boyfriend, and we used protection. But our condom did?
Posted 30 Mar 2015 • 1 answer
Plan B One-Step - I had unprotected sex on August 4th and took a plan b pill 24 hours later, he says
Posted 10 Aug 2015 • 1 answer
Posted 12 Aug 2016 • 0 answers
Posted 6 Nov 2016 • 1 answer
Plan B One-Step - Plan B - So I had sex with my boyfriend during my fertile day before ovulation and
Posted 15 Nov 2016 • 1 answer